# SDR HALA9900127

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601AP
- Make and model: Doug DC-9-51
- Aircraft serial: 47658
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Amplifier
- Part number: 2588533901
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 13,631 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 564 - HNL - NR 2 COMPASS SYSTEM BECAME INOPERATIVE WITH GEAR RAISED.  STARTED WORKING AGAIN WITH THE GEAR DOWN.  REPLACED NR 2 INSTRUMENT AMPLIFIER.  OPS CHECK GOOD.  (M)
